It is currently Tue Aug 22, 2017 3:52 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 27 posts ]  Go to page Previous  1, 2
Author Message
PostPosted: Fri Aug 05, 2016 11:01 pm 
Offline
Average Poster
Average Poster

Joined: Sun Jul 31, 2016 1:28 pm
Posts: 23
First, get on a lower does. At 16 mg...I had no sex drive....at 8 mg, I am a beast. Also, take your suboxone AFTER the sex. I take my suboxone at night and because of that, I (A) shit and (B) have sex WAY easier/better.

I have a lot of experience in this department....I guess that kind of makes me sound like a weenie but oh well. I have had great sex and have performed like a champ at times. But I have also been embarrassed to even be alive after sex due to my performance. The bottom-line is that any girl who is worth beans and actually cared about YOU will understand. Not only the first time, but the first three times I had sex with my fiancé, I had performance issues. But she stuck with me. I explained to her that my parts DO really work but that I was just having an issue. Sometimes it has been psychological and sometimes physiological.....hell, sometimes a little of both. The one key of advice I CAN give you is this: Make sure she KNOWS it is not her. If she thinks that you performed poorly because you aren't attracted to her then that will potentially cause more damage than her thinking your boy parts don't work. But as long as you care about each other and you communicate well, then all will be well. I would be careful to rely on meds like Viagra because I tried that before and it didn't work many times. If a person is psychologically scared shitless that he will not get an erection then Viagra often will not work....at least that is MY experience. Yes, some meds and supplements will help...but they won't completely solve the problem. Don't overthink it...get out of your own head and into your body and concentrate on how good it feels and let yourself go!!!


Top
 Profile  
 
PostPosted: Sat Aug 20, 2016 7:29 am 
Offline
Average Poster
Average Poster

Joined: Mon Jul 18, 2016 1:04 pm
Posts: 9
Sulla, I would definitely get your testosterone levels checked. I had low test from my opioid use and am on replacement therapy. Im only on tropicals and it raised them a bit and definitely improved things in the bedroomorning (I was having the same issue as you). I'm switching to the testopel pellet implants next week though, they are supposed to raise your levels much more effectively. I also have anemia and osteoporosis as a result of the low test, so really important to get checked not just from a sex aspect. Opiates kill testosterone.


Top
 Profile  
 
PostPosted: Tue Sep 20, 2016 8:36 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
Yeah this can happen on any opioid. Opioids are the biggest boner killer around (second maybe only to Clomipramine).

Best thing to do with Sub I've found, as a guy, is to reduce dose to the lowest level where you can still get by without running to the dealer. Also start going to the gym and do intensive weight training. Nothing gets the testosterone pumping like a good legs session at the gym. Literally smash yourself so you can't walk for days. You won't be able to function but at least you'll be barred up. Just make your missus do all the work :D


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Sep 21, 2016 12:41 pm 
Offline
Super Poster
Super Poster

Joined: Mon Sep 19, 2016 2:48 pm
Posts: 115
Years of opiates tanked my Testosterone level.
I couldn't get an erection and cared less about sex. I was so tired and couldn't focus or barely function.
I finally got my Testosterone checked with bloodwork and it was horribly low. I started Testosterone injections and after a few months my sex drive came back and my erectile dysfunction, mood and energy were fixed. Testosterone is so important, it controls sexual function, mood, fatigue, brain function, sleep. I feel so much better since starting Testosterone therapy. I don't think I could of weaned down to almost no sub without it. It's a god send. Everyone on Suboxone/methadone/opiates NEEDS to have they're Testosterone checked. Believe it or not, even woman can suffer from low T.


Top
 Profile  
 
PostPosted: Sun Sep 25, 2016 10:18 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
I got low T once when I was on Suboxone, but I was also using heroin every couple of weeks. Yep you definitely become a very drab person with low T. No up'n'go, no desire to socialise, no desire to get laid, no desire to succeed, no desire to compete. I completely hate the word "loser", but I felt like a real "loser" when I had low T.

It was actually a really useful eye-opening thing to experience, to see how much testosterone actually influences male, and to a lesser degree female, behavior.

These days I keep my T in check by going to the gym a lot and keeping my Sub dose low. When I'm off Sub entirely, it usually isn't a problem at all. I'm 33 though and can envision things going downhill from here!


Top
 Profile  
 
PostPosted: Tue Oct 04, 2016 10:01 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Oct 04, 2016 7:54 pm
Posts: 456
For all the people having low libido from being on Suboxone, give Boku Superfuel a whirl. Increases libido like crazy. I am on 16 mgs, same dose I was on from the get go. Sex drive went out the window but I am kinda used to that being on narcotic pain pills the majority of my life. Anyway have been on a health craze since getting on Suboxone strips. Ordered some Boku super food and the super fuel, which has a blend of medicinal mushrooms and other good stuff. Talking about the superfuel. Will Absolutely increase sex drive. Just saying :oops: :lol:


Top
 Profile  
 
PostPosted: Tue Oct 04, 2016 10:05 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Oct 04, 2016 7:54 pm
Posts: 456
Thanks for the informative post Ghostofthetown! Had no idea Low T could affect WOMEN!!! Very informative, God how I love this forum! I swear I learn something new everyday. I just joined today but have been lurking for about 3 months now.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 27 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group